# SDR SWIA201230592

- Difficulty date: April 28, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 24,925 hours, 21,250 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING FOR 10 SECONDS THEN GEAR CAME UP NORMALLY.  (FLT 6340)  PERFORMED A FULL SERVICE ON THE NOSE GEAR SHOCK STRUT ASSEMBLY IAW CRJ 200 AMM.
